# SDR TWAA0009709

- Difficulty date: June 11, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CLASS 3 REPAIR AT STA 200 TO 225, LONGERON 4L TO 6L.  REPAIRED PER SRM 53-04 FIG 12B, SHEETS 9 AND 10.  MESSAGE SENT TO ENGINEERING PER GP&P MANUAL.
